# SDR AT0700030

- Difficulty date: October 22, 2003
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY CATERING TRUCK UNDERNEATH GALLEY SERVICE DOOR.  STRINGER AND SLICED DAMAGED.  INSTALLED REPAIR ON STRINGER SECTION AND SPLICE.
